# SDR AC2A2021061313902

- Difficulty date: June 12, 2021
- Submitted: June 13, 2021
- Operation: Air carrier
- Aircraft: N639GG
- Make and model: Agusta AW139
- Aircraft serial: 41308
- Aircraft time: 6,462 hours, 11,394 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Condition: Unserviceable
- Location: Cooling Fan
- Part time: 5,433 hours, 4 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MGB OIL COOLER FAN DRIVE SEAL LEAKING 463.2 HOURS AFTER OVERHAUL OF MGB CAUSING OIL TO CONTAMINATE OIL COOLER FAN BEARINGS WHICH ARE GREASE BEARINGS. FAN WAS REPLACED AS PRECAUTIONARY MEASURE DUE TO UNKNOWN CONDITION OF FAN BEARINGS.
